On the equality between Monge's infimum and Kantorovich's minimum in optimal mass transportation
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 1, p. 1-13
@article{AIHPB_2007__43_1_1_0,
     author = {Pratelli, Aldo},
     title = {On the equality between Monge's infimum and Kantorovich's minimum in optimal mass transportation},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {1},
     year = {2007},
     pages = {1-13},
     doi = {10.1016/j.anihpb.2005.12.001},
     zbl = {1121.49036},
     mrnumber = {2288266},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_1_1_0}
}
Pratelli, Aldo. On the equality between Monge's infimum and Kantorovich's minimum in optimal mass transportation. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 1, pp. 1-13. doi : 10.1016/j.anihpb.2005.12.001. http://www.numdam.org/item/AIHPB_2007__43_1_1_0/

[1] L. Ambrosio, Lecture notes on optimal transport problems, in: Mathematical Aspects of Evolving Interfaces, Lecture Notes in Math., vol. 1812, Springer, 2003, pp. 1-52. | MR 2011032 | Zbl 1047.35001

[2] L. Ambrosio, A. Pratelli, Existence and stability results in the L 1 theory of optimal transportation, in: Optimal Transportation and Applications, Lecture Notes in Math., vol. 1813, Springer, 2003, pp. 123-160. | MR 2006307 | Zbl 1065.49026

[3] L. Caffarelli, M. Feldman, R.J. Mccann, Constructing optimal maps for Monge's transport problem as a limit of strictly convex costs, J. Amer. Math. Soc. 15 (2002) 1-26. | MR 1862796 | Zbl 1053.49032

[4] L.C. Evans, W. Gangbo, Differential equations methods for the Monge-Kantorovich mass transfer problem, Mem. Amer. Math. Soc. 137 (653) (1999). | Zbl 0920.49004

[5] W. Gangbo, The Monge mass transfer problem and its applications, Contemp. Math. 226 (1999) 79-104. | MR 1660743 | Zbl 0930.49025

[6] L.V. Kantorovich, On the transfer of masses, Dokl. Akad. Nauk SSSR 37 (1942) 227-229.

[7] L.V. Kantorovich, On a problem of Monge, Uspekhi Mat. Nauk 3 (1948) 225-226.

[8] G. Monge, Memoire sur la Theorie des Déblais et des Remblais, Hist. de l'Acad. des Sciences de Paris, 1781.

[9] J.C. Oxtoby, Homeomorphic measures in metric spaces, Proc. Amer. Math. Soc. 24 (1970) 419-423. | MR 260961 | Zbl 0187.00902

[10] A. Pratelli, Existence of optimal transport maps and regularity of the transport density in mass transportation problems, Ph.D. Thesis, Scuola Normale Superiore, Pisa, Italy, 2003. Available on, http://cvgmt.sns.it/.

[11] S.T. Rachev, L. Rüschendorf, Mass Transportation Problems, Springer-Verlag, 1998.

[12] H.L. Royden, Real Analysis, second ed., Macmillan, 1968. | Zbl 0197.03501

[13] N.S. Trudinger, X.J. Wang, On the Monge mass transfer problem, Calc. Var. Partial Differential Equations 13 (2001) 19-31. | MR 1854255 | Zbl 1010.49030